# SDR HALA2011102300487

- Difficulty date: October 23, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 74,361 hours, 32,309 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Unknown
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FUEL TOTALIZER QTY GREATER THAN CALCULATE FUEL QTY BY 2400 LBS.  CALCULATED FUEL APPEARS TO BE MORE ACCURATE.  PERFORMED FIM 28-41-00, FIG 107 BITE FUEL PROSSESSOR NO FAULTS NOTED FMC SHOWING FUEL ON BOARD SAME AS FUEL TOTALIZER.
